# SDR CA000310002

- Difficulty date: February 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rod
- Part number: 95130345
- Condition: Failed
- Location: Actuator
- Part time: 2,716 hours
- Component: Door Latch Assy, Dhav, 9513013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LATCH ASSY IS COMPOSED OF 3 SHOOT BOLTS THAT ARE INTERCONNECTED BY ACTUATOR RODS.  ON S/N 508 ACTUATION ROD, P/N 9513034-5, WAS FOUND BROKEN (DUE TO FATIGUE).  FAILURE OF THIS PART MAY PREVENT ACCESS FROM THE CABIN TO CARGO AREA.
